On Fano Manifolds of large index.
Wisniewski, Jaroslaw A.
Manuscripta mathematica, Tome 70 (1991), p. 145-152 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:155577
@article{GDZPPN002231581,
     title = {On Fano Manifolds of large index.},
     journal = {Manuscripta mathematica},
     volume = {70},
     year = {1991},
     pages = {145-152},
     zbl = {0726.14028},
     url = {http://dml.mathdoc.fr/item/GDZPPN002231581}
}
Wisniewski, Jaroslaw A. On Fano Manifolds of large index.. Manuscripta mathematica, Tome 70 (1991) pp. 145-152. http://gdmltest.u-ga.fr/item/GDZPPN002231581/